Prickly rashes due to ingestion of unknown origin

HANOI: A 22-year-old young man bought pills online to treat acne, then his face and body appeared pus.

Patients who came to the National Hospital of Dermatology last week saw a severe rash, pustules on the face and body, causing itching and burning discomfort.

Patients develop acne from puberty, inflammation of the face, two years before full treatment at the National Hospital of Dermatology. Acne has reappeared on the face for six months, and the patient bought a set of acne treatment products sold online, including a male tablet for oral administration and a cleanser of unknown origin.

After a month of taking this medication, acne lesions quickly disappear and reappear about 2 weeks now. This time pimples are covered in face, body, arms.

Doctor Nguyen Thi Thao Nhi said that the patient is a typical case of drug-induced acne, which appears after using topical or oral medications, infusions. Medications that can cause acne include: corticosteroids, testosterone, isoniazid, lithium, halogen … In particular, corticosteroids are common causes, both oral and topical.

Acne is a disease of the sebaceous folliculitis that occurs on the face, chest, back, and is common in adolescents and young adults.

The acne section at puberty does not treat early leaving consequences of concave scars, keloid scars, greatly affecting the aesthetics. Some people treat acne by taking supplements, unknown drugs, and serious consequences.

Acne is a common dermatological condition but can cause serious complications if treated incorrectly. Patients need to see a dermatologist and advise appropriate treatment. Do not arbitrarily use skin care products of unknown origin.